IJPAM: Volume 79, No. 2 (2012)

ON SEMICLOSED SUBSPACES OF HILBERT SPACES

P. Sam Johnson$^1$, S. Balaji$^2$
$^{1,2}$Department of Mathematical and Computational Sciences
National Institute of Technology Karnataka
Mangalore, 575 025, INDIA


Abstract. Semiclosed subspaces possess many special features that distinguish them from arbitrary subspaces. Few properties of proper dense semiclosed subspaces of Hilbert spaces are discussed.

Received: March 17, 2012

AMS Subject Classification: 46C07, 46C15

Key Words and Phrases: semiclosed subspaces, operator ranges

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 2